PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Gysin maps, duality, and Schubert classes

Volume 244 / 2019

Lionel Darondeau, Piotr Pragacz Fundamenta Mathematicae 244 (2019), 191-208 MSC: 14C17, 14M15, 14N15, 05E05. DOI: 10.4064/fm588-6-2018 Published online: 25 October 2018


We establish a Gysin formula for Kempf–Laksov flag bundles and we prove a duality theorem for Grassmann bundles. We then combine them to study Schubert bundles, their push-forwards and fundamental classes.


  • Lionel DarondeauIMAG, Univ Montpellier
    CNRS Montpellier, France
  • Piotr PragaczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image